# SDR AWXA200600324

- Difficulty date: January 8, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659673
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION ON FLOOR FRAME, LOWER ATTACH AND FORWARD SIDE AT BS 727C AND STR 26L.  MAINTENANCE CUT OUT DAMAGED PORTION OF FRAME IAW BOEING 737-300 SRM 53-00-07-2R7 FIG 201.  FABRICATED REPAIR FILLER AND SHEAR TIE IAW BOEING 737-300 SRM 53-00-07-2R7.  INSTALLED FABRICATED REPAIR PARTS ON THE FLOOR FRAME, LOWER ATTACH AT BS 727C AND STR 26L.
